# SDR WX0A2015061572652

- Difficulty date: June 9, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG HAS DAMAGE IN 1 PLACE TP FWD ACOUSTIC PANEL AT 12 O'CLOCK POSITION ON INTAKE.  REPAIRED PANEL IAW EB-SR NO 001318971001 NR 11636.  REINSTALLED PANELS IAW AMM 72-23-00. IAW EB-SR-NO, 00131897001 REQUIRES REINSPECTION WITHIN 50 FLIGHT HOURS & REPLACEMENT WITHIN 100 FLIGHT HOURS.
